Condorcet choice correspondences: A set-theoretical comparison
No abstract is available for this item.
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Dutta, Bhaskar, 1988. "Covering sets and a new condorcet choice correspondence," Journal of Economic Theory, Elsevier, vol. 44(1), pages 63-80, February.
- Laffond G. & Laslier J. F. & Le Breton M., 1993. "The Bipartisan Set of a Tournament Game," Games and Economic Behavior, Elsevier, vol. 5(1), pages 182-201, January.
- Banks, J.S. & Bordes, G., 1991. "Covering Relations, Closest Ordering and Hamiltonian Bypaths in Tournaments," G.R.E.Q.A.M. 91a05, Universite Aix-Marseille III.
When requesting a correction, please mention this item's handle: RePEc:eee:matsoc:v:31:y:1996:i:1:p:59b-59b. See general information about how to correct material in RePEc.
If references are entirely missing, you can add them using this form.